Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiv Meds and Meth
Apr 24, 2012

i used meth once since being on HIV meds truvada and isentress and will never use again! i've been on meds for a year and a half, my viral load has been undectable since 3 weeks after starting meds and my last cd4 count was 964. What can i expect from my next lab results in 3 months? ANYONE READING THIS, DONT DO METH. EVER. Thank you

Response from Mr. Vergel

Crystal Meth (methanphetamine or "Tina") is a very destructive and highly addictive drug that has destroyed many lives. It is also becoming one of the main reasons people in the gay community are getting infected since it helps to drop inhibitions, makes people hypersexual and gives users the feeling of infallibility. People on meth also do not sleep and eat properly. It is relatively cheap and readily available in many cities and small rural towns. More on meth here: The Horrors of Crystal Meth

I have seen people lose everything after getting hooked on this drug. One of my friends ended up committing suicide since he could not stop his addiction. Some long time users find it very difficult to have sex without it after they go into recovery. Some end up taking antidepressants and/or mood stabilizers for life after long term meth use.

My doctor says "HIV, I can treat. But meth addiction...that is another story!"

You seem to have only used it once and that you woke up to the fact that this drug was not good for you, so I do not think you should worry too much about its effect on your next blood work. I am glad you were able to walk away from it!

Nelson



Previous
i need help
Next
Old and dont have alot of fight left

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement